Facebook Pixel
EmpowHER Guest

prolonged bleeding after taking Plan B

By Anonymous February 9, 2012 - 8:39pm
Rate This

I took Plan B 2 days after my period ended and got my period again 4 days later. It is now day 7 and I still have my period. I have read that Plan B can prolong your period but for how long? My normal period usually only lasts about 5 days and I'm getting concerned.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  If you just finished your period two days before taking plan B.  What you are experiencing might be bleeding from the pill.  Some women have bleeding a few days after taking plan B and also experience changes on their next period.  If your period doesn't come back when your next cycle is due, it might be best to see an OBGYN.

Here is a link on Plan B that might be helpful





February 10, 2012 - 5:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!